# SDR USAASB98256

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BWI - FLT 1435 - AFTER TAKEOFF FROM BWI, THE RIGHT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  CREW RECYCLED GEAR AND RECEIVED NORMAL GEAR INDICATION.  GEAR EXTENSION FOR LANDING WAS NORMAL.  MAINTENANCE INSPECTED THE RIGHT MLG UPLOCK INDICATION COMPONENTS AND FOUND NO DISCREPANCIES.  LUBRICATED RIGHT MLG.  AIRCRAFT OK FOR SERVICE.  FURTHERMORE, WITHIN THE NEXT TWO DAYS, THERE WERE THREE ADDITIONAL REPORTS OF THE RIGHT MLG UNSAFE LIGHT ILLUMINATING AFTER GEAR RETRACTION.  AFTER REPLACING THE M982 AND M986 CARDS AND THE S74 UPLOCK SENSOR AND CANNON PLUG D4536P WITH NO HELP, MAINTENANCE REPLACED THE M981 CARD AND THE DOWNLOCK SENSOR.  RECHECKED CLEARANCE ON UPLOCK SENSOR PER MM AND
